I have been clean for almost 9 years and recently got back with my ex-husband and started using again. I am hiding my use from everyone and so far no one has any idea that I'm using. It's been a little over two months now with going some days at a time without any use. I have to stop because I have so much at stake and I'm afraid of overdosing. I need home remedies, I can't let anyone know that I'm using. Detox centers and rehab is out of the question. I have to do this without letting on that I was ever using again.
Google the Thomas recipe opiate withdrawal for a list of over the counter medications and supplements that treat the various withdrawal symptoms. An anti depressant can help with sleep issues and of course depression, may help some with aching and pains too. Since it has only been 2 months of current use, you may not have that bad a withdrawal. There is also suboxone, which you have to go to a doctor licensed to write an rx for it, and since you were clean for 9 years, you probably won't need it, but it stops withdrawal and you wouldn't have much down time. It is expensive, but worth if for alot of people. I just mention it in case you think you need something that will keep you from using, as it blocks opiates. You will have to go into withdrawal for bout 24 hours before you could take it. Sometimes I add things to my responses because others who didn't post, read the responses and they might need that, but it is something that works, you just have to be proactive most of the time in getting off of it. If you felt pretty good on the days you didn't use, this may be easier than you think this time because it didn't have time to mess the neurotransmitters and receptor sites in the brain up. You are in my prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
My fiance & I are both on medications for anxiety/depression... its killed our sex life. Suggestions
Posted 14 Aug 2010 • 1 answer
Posted 21 Nov 2010 • 1 answer
Posted 15 May 2012 • 2 answers
Posted 9 Nov 2013 • 5 answers